# SDR VNAA20251016016

- Difficulty date: August 11, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N641NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15433
- Aircraft time: 14,015 hours, 14,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: SH69039385
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO TRFKE00EZAVR': REO 690-53-82-173-A-5250FH PERM REPAIR - TEMPORARY DISPOSITION FOR DRESS-BACK OF BENT OVERWING ACCESS PANELS, LHS & RHS (172CL & 172CR) BETWEEN FS 768.75 - FS 801.22 THE SUBJECT REWORKED CONDITION IS STRUCTURALLY ACCEPTABLE FOR 5250 FLIGHT HOURS FROM THE TIME  OF INCORPORATION OF THIS REO AT REV.   OVERWING ACCESS PANELS, LHS & RHS (172CL & 172CR) BETWEEN FS 768.75 - FS 801.22 WERE REPAIRED PER REO 670-53-82-430 REV -.
